# SDR 95UAL757011

- Difficulty date: April 28, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N547UA
- Make and model: Boeing 757222
- Aircraft serial: 25368
- Engine: Pwa PW2037
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Fuel Return Line
- Part number: 1B362201
- Condition: Cross Threaded
- Location: Nr 2 Engine
- Stage of operation: CL
- Nature of condition: A, J
- Precautionary procedure: A, E, F

## Discrepancy

EXPERIENCED NR 2 ENGINE FIRE.  SECURED ENGINE AND ACTIVATED FIRE EXTINGUISHERS.  FOUND THE HPT CASE COOLING VALVE FUEL RETURN LINE CROSS THREADED AT THE 2.5 BLEED VALVE FUEL PRESSURE RETURN LINE.
